# SDR CA031014004

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 2,955 hours
- Engine: Lyc O540A1C5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST VALVE IS BURNED, CRACKED IN TWO PLACES, RADIAL FROM CENTRE. SIDES OF VALVE ARE CHIPPED AND MISSING PIECES. FACE OF ROCKER ARM THAT CONTACTS TOP OF EXHAUST VALVE IS BADLY WORN AWAY. THE HARDENEDFACE IS COMPLETELY GONE AND ARM OF ROCKER ASSEMBLY WAS RIDING ON VALVE SPRING RETAINER WASHER. VALVE RETAINER WASHER ISCRACKED THROUGH IN THREE PLACES. ROCKER ARMS ARE OF SAME CONFIGURATION. SHOULDBE ONE OF EACH TWO DIFFERENT STYLES. CYLINDER NR 4 HAS TWO ROCKER ARMS OF SAME CONFIGURATION, BUT OPPOSITE TO NR 2. ROCKER ARMS WERE NOT INSTALLED CORRECTLY.
